Mathematische Annalen

, Volume 331, Issue 3, pp 611–629

Strong unique continuation for the Lamé system with Lipschitz coefficients

Article

Abstract.

In this paper we prove the strong unique continuation property for a Lamé system with Lipschitz coefficients in the plane. The proof relies on reducing the Lamé system to a first order elliptic system and suitable Carleman estimates with polynomial weights.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2004

Authors and Affiliations

  1. 1.Department of MathematicsNational Chung Cheng UniversityChia-YiTaiwan
  2. 2.Department of MathematicsNational Taiwan UniversityTaipeiTaiwan

Personalised recommendations